# SDR RAIA2009051800003

- Difficulty date: May 13, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 25,255 hours, 23,405 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 145630000401
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

FLT NR 8012-CREW REPORTED THAT THE MAIN PIRCH TRIM WAS INOPERATIVE FROM THE CAPTAINS CONTROL YOKE. MX REMOVED AND REPLACED THE CAPTAINS PITCH TRIM SWITCH IAW MM PROCEDURES. PITCH TRIM OPS CHECKED GOOD IAW AMM PROCEDURES.
